# SDR DALA2018011200229

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 66,516 hours, 24,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, RT BS 1020 - 1040, CREASE BEAM HAD AN AREA OF LIGHT CORROSION. REPLACED DAMAGED CREASE BEAM. IAW SRM 53-40-13, AND 53-00-13, REPAIR 2.
